Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Character sheaves on disconnected groups, I


Author: G. Lusztig
Journal: Represent. Theory 7 (2003), 374-403
MSC (2000): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-03-00204-8
Published electronically: September 10, 2003
Erratum: Represent. Theory 8 (2004), 179.
MathSciNet review: 2017063
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we begin the study of character sheaves on a not necessarily connected reductive algebraic group $G$. One of the themes of this paper is the construction of a decomposition of $G$ into finitely many strata and of a family of local systems on each stratum.


References [Enhancements On Off] (What's this?)

  • [B] A. Borel, Groupes linéaires algébriques, Ann. Math. 64 (1956), 20-82. MR 19:1195h
  • [D] J. de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956), 41-89. MR 20:926
  • [L1] G. Lusztig, On the finiteness of the number of unipotent classes, Invent. Math. 34 (1976), 201-213. MR 54:7653
  • [L2] G. Lusztig, Intersection cohomology complexes on a reductive group, Invent. Math. 75 (1984), 205-272. MR 86d:20050
  • [L3] G. Lusztig, Character sheaves, I, Adv. Math. 56 (1985), 193-237. MR 87b:20055
  • [L4] G. Lusztig, Introduction to character sheaves, Proc. Symp. Pure Math. 47(1) (1987), 165-180. MR 89e:20079
  • [L5] G. Lusztig, Classification of unipotent representations of simple $p$-adic groups, II, Represent. Theory 6 (2002), 243-289.
  • [Sp] N. Spaltenstein, Classes unipotentes et sous-groupes de Borel, Lecture Notes in Mathematics, vol. 946, Springer-Verlag, New York, 1982. MR 84a:14024
  • [St] R. Steinberg, Endomorphisms of linear algebraic groups, Memoirs of Amer. Math. Soc., vol. 80, 1968. MR 37:6288

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20G99

Retrieve articles in all journals with MSC (2000): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts of Technology, Cambridge, Massachu- setts 02139
Email: gyuri@math.mit.edu

DOI: https://doi.org/10.1090/S1088-4165-03-00204-8
Received by editor(s): May 14, 2003
Published electronically: September 10, 2003
Additional Notes: This work was supported in part by the National Science Foundation
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society